Login | Register

Items where Author is "Bertola, Marco"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Bertola, Marco and Cafasso, M. (2012) Fredholm Determinants and Pole-free Solutions to the Noncommutative Painlevé II Equation. Communications in Mathematical Physics, 309 (3). pp. 793-833. ISSN 0010-3616

Bertola, Marco (2012) On the location of poles for the Ablowitz–Segur family of solutions to the second Painlevé equation. Nonlinearity, 25 (4). pp. 1179-1185. ISSN 0951-7715

Bertola, Marco and Cafasso, M. (2012) Riemann-Hilbert approach to multi-time processes: The Airy and the Pearcey cases. Physica D: Nonlinear Phenomena, 241 (23-24). pp. 2237-2245. ISSN 01672789

Bertola, Marco, Buckingham, R., Lee, S. Y. and Pierce, V. (2012) Spectra of Random Hermitian Matrices with a Small-Rank External Source: The Critical and Near-Critical Regimes. Journal of Statistical Physics, 146 (3). pp. 475-518. ISSN 0022-4715

Bertola, Marco and Cafasso, M. (2012) The Transition between the Gap Probabilities from the Pearcey to the Airy Process—a Riemann–Hilbert Approach. IMRN: International Mathematics Research Notices, 2012 (7). pp. 1519-1568. ISSN 1687-0247

Bertola, Marco (2010) The Dependence on the Monodromy Data of the Isomonodromic Tau Function. Communications in Mathematical Physics, 294 (2). pp. 539-579. ISSN 0010-3616

Bertola, Marco and Tovbis, A. (2010) Universality in the Profile of the Semiclassical Limit Solutions to the Focusing Nonlinear Schrodinger Equation at the First Breaking Curve. International Mathematics Research Notices, 2010 (11). pp. 2019-2067. ISSN 1073-7928

This list was generated on Mon Jul 22 03:20:04 2019 EDT.
Back to top Back to top